Carolyn - posted on 11/27/2008 ( 27 moms have responded )
My son has been taking Singulair for 2.5 years and since he was only 3 when he started I didn't think anything about the temper tantrums and aggressive. Fast forward to present time and he is in Senior Kindergarten and is just a terror in the class and at home, the school would like him assessed for all kinds of things and in that meeting I wondered what if it is his medication. I went home and did research and what I found made me sick, all these other children just like my son with the same symptons, from aggression, anxiety, depression, nightmares and night terrors and the list goes on. I just wanted to warn all parents that while this drug has been great for his asthma it has caused serious damage to my little boy. I gave him his last dose yesterday and will never touch this drug again. I just hope the damage is not permanent!